×
khaldoun falah al-zoubi
• Department of Mathematics and Statistics - Faculty Member

  • Ph.D. of Mathematics from Charles University In Prague, 2008
  • Msc. of Mathematics from Yarmouk University, 2002
  • Bsc. of Mathematics from Yarmouk University, 1999

    Publications
  • Refai, Mashhoor and Al-Zoubi, Khaldoun, "On graded primary ideals," Turkish journal of mathematics, vol. 28, no. , pp. 217-230, 2004, The Scientific and Technological Research Council of Turkey
  • Al-Zoubi, Khaldoun and Kepka, Tom{\'a}{\v{s}} and N{\v{e}}mec, Petr, "Quasitrivial semimodules. I.," Acta Universitatis Carolinae. Mathematica et Physica, vol. 49, no. , pp. 3-16, 2008, Charles University in Prague
  • Abu-Dawwas, Rashid and Al-Zoubi, Khaldoun and Bataineh, Malik, "Prime submodules of graded modules," Proyecciones (Antofagasta), vol. 31, no. , pp. 355-361, 2012, Universidad Cat{\'o}lica del Norte, Departamento de Matem{\'a}ticas
  • Al-Zoubi, K and Jaradat, M and Abu-Dawwas, R, "On graded classical prime and graded prime submodules," Bulletin of the iranian mathematical society, vol. 41, no. , pp. 217-225, 2015, Springer and the Iranian Mathematical Society (IMS)
  • Al-Zoubi, Khaldoun and Kepka, Tom{\'a}{\v{s}} and N{\v{e}}mec, Petr, "Quasitrivial semimodules. II.," Acta Universitatis Carolinae. Mathematica et Physica, vol. 49, no. , pp. 17-24, 2008, Charles University in Prague
  • Al-Zoubi, Khaldoun and Kepka, Tom{\'a}{\v{s}} and N{\v{e}}mec, Petr, "Quasitrivial semimodules. III.," Acta Universitatis Carolinae. Mathematica et Physica, vol. 50, no. , pp. 3-13, 2009, Charles University in Prague
  • Refai, Mashhoor, "More properties on graded Jacobson radical and graded spectra," , vol. , no. , pp. 0-0, 2004
  • Al-Zoubi, Khaldoun, "ON GRADED UNIFORMLY PRIMARY SUBMODULE," International Journal of Pure and Applied Mathematics, vol. 93, no. , pp. 23-29, 2014, Academic Publications, Ltd.
  • Al-Zoubi, Khaldoun, "Some properties of graded 2-prime submodules," Asian-European Journal of Mathematics, vol. 8, no. , pp. 0-0, 2015, World Scientific Publishing Company
  • Al-Zoubi, Khaldoun and Jaradat, Imad and Al-Dolat, Mohammed, "On graded P-compactly packed modules," Open Mathematics, vol. 1, no. , pp. 0-0, 2015, De Gruyter
  • Al-Zoubi, Khaldoun and Abu-Dawwas, Rashid, "On graded quasi-prime ideals," International Journal of Mathematical Analysis, vol. 8, no. , pp. 1305-1311, 2014
  • Abu-Dawwas, Rashid and Al-Zoubi, Khaldoun, "Graded submodules with pseudo irreducible, pseudo prime and strictly non-prime components," International Journal of Pure and Applied Mathematics, vol. 97, no. , pp. 31-35, 2014, Academic Publications, Ltd.
  • Al-Dolat, Mohammed and Al-Zoubi, Khaldoun and Ali, Mohammed and Bani-Ahmad, Feras, "General numerical radius inequalities for matrices of operators," Open Mathematics, vol. 14, no. , pp. 109-117, 2016, De Gruyter
  • Al-Zoubi, Khaldoun and Al-Dolat, Mohammed, "On graded classical primary submodules," Advances in pure and applied mathematics, vol. 7, no. , pp. 93-96, 2016, De Gruyter
  • Al-Zoubi, Khaldoun and Abu-Dawwas, Rashid, "On graded quasi-prime submodules," Kyungpook mathematical journal, vol. 55, no. , pp. 259-266, 2015, Department of Mathematics, Kyungpook National University
  • Al-Zoubi, Khaldoun and Kepka, Tomds and Nimec, Petr and Semimodules, Quasitrivial and N\&mec, Petr, "ACTA UNIVERS. TATIS CAROLINAE MATHEMATICA ET PHYSICA Vol. 49, No. 1, 2008," Acta Universitatis Carolinae. Mathematica et Physica, vol. 49, no. , pp. 0-0, 2008
  • Al-Zoubi, KHALDOUN and Abu-Dawwas, RASHID, "On graded 2-absorbing and weakly graded 2-absorbing submodules," Journal of mathematical sciences: advances and applications, vol. 28, no. , pp. 45-60, 2014
  • Al-Dolat, Mohammed and Al-Zoubi, Khaldoun, "NUMERICAL RADIUS INEQUALITIES FOR HILBERT SPACE OPERATORS," Journal of Mathematical Inequalities, vol. 10, no. , pp. 1041-1049, 2016, ELEMENT R AUSTRIJE 11, 10000 ZAGREB, CROATIA
  • Al-Ayyoub, Khaldoun Al-Zoubi {\textperiodcentered} Rashid Abu-Dawwas {\textperiodcentered} Ibrahim, "Graded semiprime submodules and graded semi-radical of graded submodules in graded modules," Ricerche di Matematica, vol. , no. , pp. 0-0, , Springer Milan
  • Al-Zoubi, Khaldoun, "The graded primary radical of a graded submodules," An. Stiint. Univ. Al. I. Cuza Iasi. Mat.(NS), vol. 1, no. , pp. 395-402, 2016
  • Al-Zoubi, Khaldoun and Al-Qderat, Amani, "Some properties of graded comultiplication modules," Open Mathematics, vol. 15, no. , pp. 187-192, 2017, De Gruyter
  • Al-Zoubi, Khaldoun and Sharafat, Nisreen, "On graded 2-absorbing primary and graded weakly 2-absorbing primary ideals," Journal of the Korean Mathematical Society, vol. 54, no. , pp. 675-684, 2017, Korean Mathematical Society
  • Al-Zoubi, Khaldoun and others, "An intersection condition for graded prime ideals," Bollettino dell'Unione Matematica Italiana, vol. 11, no. , pp. 483-488, 2018, Springer International Publishing
  • ABU, DAWWAS RASHID and AL ZOUBI, KHALDOUN, "On graded weakly classical prime submodules," , vol. , no. , pp. 0-0, 2017, IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)
  • AL-ZOUBI, KHALDOUN and BATAINEH, MALIK, "Prime Submodules of Graded Modules," Proyecciones Journal of Mathematics, vol. 31, no. , pp. 0-0, 2013
  • Al-Zoubi, Khaldoun and Sharafat, Nisreen, "On graded 2-absorbing primary and graded weakly 2-absorbing primary Ideals (ENG)," , vol. , no. , pp. 0-0, 2017
  • Al-Zoubi, Khaldoun Falah Salim, "Congruence-Simple Semirings," , vol. , no. , pp. 0-0, 2008, Univerzita Karlova, Matematicko-fyzik{\'a}ln{\'\i} fakulta
  • a, Khaldoun Al-Zoubi and Boshra Rabab?, "SOME PROPERTIES OF GRADED PRIME AND GRADED WEAKLY PRIME SUBMODULES," Far East Journal of Mathematical Sciences (FJMS), vol. 102, no. , pp. 0-0, 2017, Pushpa Publishing House
  • Al-Dolat, Mohammed and Ali, Mohammed and Jaradat, Imad and Al-Zoubi, Khaldoun, "On the boundedness of a certain class of maximal functions on product spaces and extrapolation," Analysis and Mathematical Physics, vol. 9, no. , pp. 453-464, 2019, Springer International Publishing
  • Jaradat, I and Al-Dolat, M and Al-Zoubi, K and Alquran, M, "Theory and applications of a more general form for fractional power series expansion," Chaos, Solitons \& Fractals, vol. 108, no. , pp. 107-110, 2018, Pergamon
  • Abu-Dawwas, Rashid and Mesleh, Ala'a and Al-Zoubi, Khaldoun, "Some notes on first strongly graded rings," Miskolc Mathematical Notes, vol. 18, no. , pp. 547-554, 2017
  • Al-Zoubi, Khaldoun and Al-Azaizeh, Mariam, "On graded classical 2-absorbing submodules of graded modules over graded commutative rings," , vol. , no. , pp. 0-0, 2018, EUT Edizioni Universit{\`a} di Trieste
  • Al-Zoubi, Khaldoun and Jaradat, Malik, "On the graded classical prime spectrum of a graded module," Proyecciones (Antofagasta), vol. 37, no. , pp. 519-533, 2018, Universidad Cat{\'o}lica del Norte, Departamento de Matem{\'a}ticas
  • Al-Zoubi, Khaldoun and Jaradat, Malik, "THE ZARISKI TOPOLOGY ON THE GRADED CLASSICAL PRIME SPECTRUM OF A GRADED MODULE OVER A GRADED COMMUTATIVE RING," MATEMATICKI VESNIK, vol. 70, no. , pp. 303-313, 2018, MATH SOC SERBIA-DRUSTVO MATEMATICARA SRBIJE KNEZ MIHAILA 35-IV, PO BOX 791~?
  • Al-Zoubi, Khaldoun and Al-Azaizeh, Mariam, "On graded weakly 2-absorbing primary submodules," Vietnam Journal of Mathematics, vol. 47, no. , pp. 297-307, 2019, Springer Singapore
  • Al-Zoubi, Khaldoun and Qarqaz, Feda', "AN INTERSECTION CONDITION FOR GRADED PRIME SUBMODULES IN Gr-MULTIPLICATION MODULES," Mathematical reports, vol. 20, no. , pp. 329-336, 2018, EDITURA ACAD ROMANE CALEA 13 SEPTEMBRIE NR 13, SECTOR 5, BUCURESTI 050711~?
  • Al-Zoubi, Khaldoun and Alkhalaf, Rweili, "On Graded Quasi-primary Submodules of Graded Modules Over Graded Commutative Rings," , vol. , no. , pp. 0-0,
  • Al-Ayyoub, Ibrahim and Jaradat, Imad and Al-Zoubi, Khaldoun, "On the Normality of a Class of Monomial Ideals via the Newton Polyhedron," Mediterranean Journal of Mathematics, vol. 16, no. , pp. 0-0, 2019, Springer International Publishing
  • Al-Ayyoub, Ibrahim and Jaradat, Malik and Al-Zoubi, Khaldoun, "A note on the ascending chain condition of ideals," Journal of Algebra and Its Applications, vol. 19, no. , pp. 0-0, 2020, World Scientific Publishing Company
  • Al-Zoubi, Khaldoun and Abu-Dawwas, Rashid and {\c{C}}eken, Se{\c{c}}il, "On graded 2-absorbing and graded weakly 2-absorbing ideals," Hacettepe Journal of Mathematics and Statistics, vol. 48, no. , pp. 724-731, 2019
  • Al-Zoubi, Khaldoun and Al-Turman, Farah, "On graded 2-classical prime submodules of graded modules over graded commutative rings," Proyecciones (Antofagasta), vol. 38, no. , pp. 753-761, 2019, Universidad Cat{\'o}lica del Norte, Departamento de Matem{\'a}ticas
  • Al-Zoubi, Khaldoun and Jaradat, Malik, "The Zariski topology on the graded primary spectrum over graded commutative rings," Tatra Mountains Mathematical Publications, vol. 74, no. , pp. 7-16, 2019, Sciendo
  • Al-Zoubi, Khaldoun and Al-Azaizeh, Mariam, "Some properties of graded 2-absorbing and graded weakly 2-absorbing submodules," Journal of Nonlinear Sciences \& Applications (JNSA), vol. 12, no. , pp. 0-0, 2019
  • Al-Zoubi, Khaldoun and Al-Dolat, Mohammed, "On graded primary-like submodules of graded modules over graded commutative rings," arXiv preprint arXiv:2008.06889, vol. , no. , pp. 0-0, 2020
  • Al-Zoubi, Khaldoun and Al-Kaseasbeh, Saba, "On graded $ A $-2-absorbing submodules of graded modules over graded commutative rings," arXiv preprint arXiv:2008.06886, vol. , no. , pp. 0-0, 2020
  • Al-Zoubi, Khaldoun and Alghueiri, Shatha and Celikel, Ece Y., "$Gr$-$(2,n)$-ideals in graded commutative rings," COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE, vol. 61, no. , pp. 129-138, 2020
  • Alghueiri, Shatha and Al-Zoubi, Khaldoun, "On graded 2-absorbing Ie-prime submodules of graded modules over graded commutative rings," AIMS Mathematics, vol. 6, no. , pp. 7623-7630, 2020, AIMS Press
  • Alghueiri, Shatha and Al-Zoubi, Khaldoun, "Some properties of graded generalized 2-absorbing submodules," arXiv preprint arXiv:2012.13606, vol. , no. , pp. 0-0, 2020
  • Al-Zoubi, Khaldoun Falah Salim, On Properties of Graded Ideals, ,
  • "A Note on the Ascending Chain Condition of Ideals", Journal of Algebra and Its Applications|
  • "An intersection condition for graded prime submodules in Gr-multiplication modules", MATHEMATICAL REPORTS
  • "General upper bounds for the numerical radius on complex Hilbert space", Journal of Interdisciplinary Mathematics
  • "Graded modules with Noetherian graded second spectrum", AIMS Mathematics
  • "On Graded 2-Absorbing and Graded Weakly 2-Absorbing Ideals", Hacettepe Journal of Mathematics and Statistics
  • "On graded 2-absorbing Ie-prime submodules of graded modules over graded commutative rings", AIMS Mathematics
  • "On graded classical 2-absorbing second submodules of graded modules over graded commutative rings", Afrika Matematika
  • "On graded classical B-2-absorbing submodules", Heliyon
  • "On graded fuzzy n-absorbing hyperideals in graded multiplicative hyperrings", Soft Computing
  • "On graded weakly Jgr-semiprime submodules", AIMS Mathematics
  • "On graded weakly classical 2-absorbing submodules of graded modules over graded commutative rings", Italian Journal of Pure and Applied
  • "On the Normality of a Class of Monomial Ideals via the Newton Polyhedron", Mediterranean Journal of Mathematics
  • "On the boundedness of a certain class of maximal functions on product spaces and extrapolation", Analysis and Mathematical Physics
  • "SOME NOTES ON FIRST STRONGLY GRADED RINGS", Miskolc Mathematical Notes
  • "Some properties of graded comultiplication modules", Open Mathematics (formerly Central European Journal of Mathematics)
  • "Some properties of graded generalized 2-absorbing submodules", Demonstratio Mathematica
  • "The Zariski topology on the graded primary spectrum of a graded module over a graded commutative ring", Applied General Topology
  • "The quasi-Zariski topology on the graded quasi-primary spectrum of a graded module over a graded commutative ring", Georgian Mathematical Journal
  • "Theory and applications of a more general form for fractional power series expansion", Chaos, Solitons & Fractals
  • "Zariski topology on the secondary-like spectrum of a module", Open Mathematics
  • Faculty Member, Department of Mathematics and Statistics, Oct 2011 - Present
  • ABSTRACT ALGEBRA (1)
  • ABSTRACT ALGEBRA (2)
  • CALCULUS 2
  • CALCULUS 2 (FOR BIOLOGICAL SCIENCES)
  • CALCULUS I
  • ELEMENTS OF LINEAR ALGEBRA
  • LINEAR ALGEBRA
  • NUMBER THEORY
  • SET THEORY AND LOGIC